# SDR DALA2024041504458

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 87,770 hours, 11,502 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Panel
- Part number: UNKNOWN
- Condition: Open
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO R ENG UPPER PYLON PANEL BLOW OUT PANEL OPEN. CORRECTIVE ACTION: INSTALLED NEW BLOWOUT DOOR, EXPANSION JOINT, DUCT, VENTURI DUCT, AND SEALS. OPS AND LEAK CHECKS GOOD.
